MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVK0670
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.
 
Event or Problem Description
As reported, during use in patient, in this pressure monitoring set with vamp adult the arterial line detached from the reservoir causing bleeding for the patient.Apparently, there was no tugging on the line.No further information available.There was no allegation of patient injury.The device was available for evaluation.Patient demographics unable to be obtained.
 
Event or Problem Description
As reported, during use in patient, in this pressure monitoring set with vamp adult the pressure tubing detached at the level of the connection with the vamp reservoir, on the dpt side.There was minimal blood loss since it was noticed immediately by the registered nurse (rn).Apparently, there was no tugging on the line.No further information available.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section b5, h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not received for evaluation.Nevertheless, images were provided for review.Based on the image evaluation, the report of "pressure tubing detached at the level of the connection with the vamp reservoir" was confirmed.One image showed an outer labeling from reported model but different lot number.Second image showed a tyvek pouch from reported model and lot number.The third image showed vamp adult reservoir and pressure tubing.Pressure tubing appeared to be completely detached from vamp reservoir.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Corrective actions are being investigated in order to eliminate the cause of the non-conformity and prevent recurrence of this type of complaint.There are manufacturing controls to avoid potential causes related to confirmed malfunction the reported malfunction.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22468644
Report Number2015691-2025-05594
Device Sequence Number4149308
Product Code KRA
UDI-Device Identifier07460691954748
UDI-Public(01)07460691954748(17)270204(11)250204(10)66283795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVK0670
Device Lot Number66283795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown